# SDR UALA2009042701205

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 73,582 hours, 11,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Densitometer
- Part number: 10065500002
- Part serial: 1602
- Condition: Faulty
- Location: Center Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CENTER FUEL TANK REFILLED ITSELF FROM 700 LBS TO 1400.  FUEL CONFIG LIGHT LIT.  ACCOMPLISHED FQ BITE, FOUND 'CT DENS RESISTOR UNREADABLE'.  REPLACED CTR TANK DENSITOMETER.
